Differential and Integral Equations
- Differential Integral Equations
- Volume 30, Number 3/4 (2017), 289-328.
Bifurcation of Space Periodic Solutions in Symmetric Reversible FDEs
In this paper, we propose an equivariant degree based method to study bifurcation of periodic solutions (of constant period) in symmetric networks of reversible FDEs. Such a bifurcation occurs when eigenvalues of linearization move along the imaginary axis (without change of stability of the trivial solution and possibly without $1:k$ resonance). Physical examples motivating considered settings are related to stationary solutions to PDEs with non-local interaction: reversible mixed delay differential equations (MDDEs) and integro-differential equations (IDEs). In the case of $S_4$-symmetric networks of MDDEs and IDEs, we present exact computations of full equivariant bifurcation invariants. Algorithms and computational procedures used in this paper are also included.
Differential Integral Equations, Volume 30, Number 3/4 (2017), 289-328.
First available in Project Euclid: 18 February 2017
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 37G40: Symmetries, equivariant bifurcation theory 34k18 34k13 46N20: Applications to differential and integral equations 55M25: Degree, winding number 47H11: Degree theory [See also 55M25, 58C30]
Balanov, Zalman; Wu, Hao-Pin. Bifurcation of Space Periodic Solutions in Symmetric Reversible FDEs. Differential Integral Equations 30 (2017), no. 3/4, 289--328. https://projecteuclid.org/euclid.die/1487386827